MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; CANAL-FILLING SEGMENTAL STEM, 13X120MM, STRAIGHT, SPLINED

ONKOS SURGICAL ELEOS; CANAL-FILLING SEGMENTAL STEM, 13X120MM, STRAIGHT, SPLINED
Model Number FS-13120-03M
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Metal Related Pathology (4530)
Date of Event 12/13/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented multiple times with knee effusions.The surgeon drew fluid from the knee.The fluid was analyzed and showed increased levels of cobalt, titanium, and chromium.The patient underwent a revision surgery on (b)(6) 2021.The surgeon decided to re-implant the zimmer biomet compress.No additional information regarding this adverse event has been reported.
 
Additional Manufacturer Narrative
The investigation is in process.The device has been returned for evaluation on 02 february 2022 and is being included in this complaint investigation.The returned device will be undergoing further testing at an approved supplier.The device history records and sterilization batch records were reviewed and no issues during manufacturing or sterilization were identified that would have contributed to this complaint.When the investigation is complete, a supplemental mdr will be submitted accordingly.Multiple mdrs were submitted for this event: #3013450937-2021-00336.#3013450937-2021-00337.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The investigation is complete.It was determined that the returned devices could not be furher evaluated.The device history records and sterilization batch records were reviewed and no issues during manufacturing or sterilization were identified that would have contributed to this complaint.If additional information is received, a supplemental mdr will be submitted accordingly.

Brand Name
ELEOS
Common Device Name
CANAL-FILLING SEGMENTAL STEM, 13X120MM, STRAIGHT, SPLINED
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
PHILLIPS PRECISION INC
7 paul kohner pl
elmwood park NJ 07407
Manufacturer Contact
sara dailey
77 east halsey road
parsippany, NJ 07054
MDR Report Key13581550
Report Number3013450937-2022-00104
Device Sequence Number20254105
Product Code KRO
UDI-Device IdentifierB278FS1312003M0
UDI-PublicB278FS1312003M0
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFS-13120-03M
Device Catalogue NumberFS-13120-03M
Device Lot Number85212
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/02/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2022
Supplement Date Received by Manufacturer03/13/2023
Initial Report FDA Received Date02/22/2022
Supplement Report FDA Received Date03/13/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/21/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
P/N 25000007E, ELEOS DISTAL FEMUR; P/N 25001040E, ELEOS MALE-FEMALE MIDSECTION; P/N 25001208E, ELEOS TIBIAL POLY SPACER; P/N 25002100E, ELEOS TIBIAL HINGE COMPONENT; P/N 25002111E, ELEOS DISTAL FEMUR AXIAL PIN; P/N 25002201E, ELEOS TIBIAL BASEPLATE; P/N KPONTP32E, ELEOS RESURFACING PATELLA; P/N KSP13100E, ELEOS CANAL FILLING STEM EXTENSION; P/N KTAGB110E, ELEOS TIBIAL BLOCK AUGMENT
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age69 YR
Patient SexFemale